Show simple item record

dc.contributor.authorAvis, Rafael
dc.contributor.authorNaulin, Raul
dc.date.accessioned2018-08-28T16:28:00Z
dc.date.available2018-08-28T16:28:00Z
dc.date.issued1997-10-15
dc.date.submitted1997-07-09
dc.identifier.citationAvis, R. & Naulin, R. (1997). Asymptotic instability of nonlinear differential equations. "Electronic Journal of Differential Equations," Vol. 1997, No. 16, pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7638
dc.description.abstractThis article shows that the zero solution to the system xi = A(t)x + f(t, x), f(t, 0) = 0 is unstable. To show instability, we impose conditions on the nonlinear part f(t, x) and on the fundamental matrix of the linear system yi = A(t)y. Our results generalize the instability results obtained by J. M. Bownds, Hatvani-Pint´er, and K. L. Chiou.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLiapunov instabilityen_US
dc.subjecth-Stabilityen_US
dc.titleAsymptotic Instability of Nonlinear Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record